# SDR 0100383226

- Difficulty date: February 3, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 29,590 hours, 12,939 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Low
- Location: Yellow System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FOLLOWING APPLICATION OF TAKEOFF POWER, RECEIVED HYD Y RSVR LO LVL MESSAGE.  ABORTED TAKEOFF AT 60 KNOTS AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE SERVICED THE YELLOW HYDRAULIC SYSTEM BUT NO LEAKS WERE FOUND.  OPERATIONAL CHECK OK.
